Hi & Welcome,
Breathe honey. Just take a deep breath and calm down. We will support you here.
Everything you described is typical of physical withdrawal symptoms. You will have to go through it no matter what and we can give you some tips on how to ease the symptoms a bit. Are you trying to taper and jump off at a lower dose? That is surely an option but it is hard to do...especially alone. Do you have anyone who can hold the pills and dose them to you according to a schedule?
I am on day 14 so I feel that I am a little new to give advice, but support I can do!!! It gets better, I struggled the first days and used the Thomas Recipe, the link is at the bottom of the page. The Epsom salt baths were a lifesaver. You really can do it! Post here, yell, vent, scream...whatever you need to do. This place is amazing.
Hello & welcome. Sounds like you are experiencing normal WD symptoms... Keep busy, even when you don't feel like it & stay hydrated. Do whatever you can to take your mind off of the symptoms.. Music, exercise, posting here..etc.. Whatever works best for you. You will be feeling better before you know it!! Congratulations on taking your life back!
I have no more t3's and no percs..just about 10 Tylenol 1's wich is basicall nothing..thats all I have left..i willtaper off with them and then that's it..I work nights all weekend...it wil lhelp staying up at night and sleeping n the day..I will have a good update on Monday! Im hoping by Monday evening the worst of the wiothdrawl symptoms will be over..it will be the mental!! The stomach pains..why do they happen?
I juat got a bag of Epsom salts..i will check out the recope..did you find it helpful?
The withdrawal will not really kick in until all of the pills are out of your system. Being at work is going to be hard honey so buckle down and get through this. Oh, and Imodium will help with the bathroom issues so get that before you start. Hang in there and keep posting. We are here for you!!
Thanks for everyone who posted..means a lot. Big snow storm here..on my way to work ..haven't taken anything today and its almost 11:30..I'll let you know when everything is out of my system!
You are going to be fine, Wd's are no fun but they'll be behind you before you know it. Just take each symptom as it comes. Hot epsom baths are AMAZING! At 6 months in I still love them. We are here to help you through this!
The thdrawl s making ight ifts t ork very colde.im eezing d getting d patches my skin.and irritable. Its mental right now..i knoe that greater days are ahead!
Hi! How are you? Are you completely off the meds? If so how many days?
Hi yes aim completely off the meds....iam doing great ..i tapered and it helped alot....and I worked might shifts for the beginning...I think it helped because of insomnia issues I get at the beginning...I soaked my clothes past two nights in a row sweating.... and have diarrhea still...I had a few thoughts yesterday of smoking pot to help or a cigarette... and I don't smoke. I refused and I believe this time is it. I had prayer on Sunday at church... and the lady who prayed over me said..I feel you have been breathing on your own and God wants to breathe his strength and oxygen into you..they had no idea what I went for prayer for. I felt Gids presense and I started breathing really heavy and crying älot ..i felt something was released and that I was going to have a great week. I am out of bed doing laundry and housework..before I had no motivation and my body ached...I have been having Epsom salts baths..they must be helping. I'm cold still..chills a bit and like I said... the bathroom a lot..and shaky..but I believe each day will get better better ...one day at a time...I keep praying..